Using formally matched asymptotic expansions we identify the sharp interface asymptotic limit of an Allen-Cahn/Cahn-Hilliard system using a novel approach which enables us to handle the case of variational inequalities.

On sharp interface limits of Allen Cahn/Cahn Hilliard variational inequalities / Barrett, J. W.; Garcke, H.; Nürnberg, R.. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1632. - 1:1(2008), pp. 1-14. [10.3934/dcdss.2008.1.1]

On sharp interface limits of Allen Cahn/Cahn Hilliard variational inequalities

Nürnberg R.
2008

Abstract

Using formally matched asymptotic expansions we identify the sharp interface asymptotic limit of an Allen-Cahn/Cahn-Hilliard system using a novel approach which enables us to handle the case of variational inequalities.
1
Barrett, J. W.; Garcke, H.; Nürnberg, R.
On sharp interface limits of Allen Cahn/Cahn Hilliard variational inequalities / Barrett, J. W.; Garcke, H.; Nürnberg, R.. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1632. - 1:1(2008), pp. 1-14. [10.3934/dcdss.2008.1.1]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11572/283429
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 7
social impact